Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 486269, 14 pages
http://dx.doi.org/10.1155/2014/486269
Research Article

Travelling Wave Solutions for the Coupled IBq Equations by Using the tanh-coth Method

1Department of Mathematics, Sakarya University, 9054187 Sakarya, Turkey
2Vocational School of Pazaryeri, Bilecik Şeyh Edebali University, 9011800 Bilecik, Turkey

Received 4 May 2013; Accepted 9 December 2013; Published 19 January 2014

Academic Editor: Ch. Tsitouras

Copyright © 2014 Omer Faruk Gozukizil and Samil Akcagil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Dé Godefroy, “Blow up of solutions of a generalized Boussinesq equation,” IMA Journal of Applied Mathematics, vol. 60, no. 2, pp. 123–138, 1998. View at Google Scholar · View at Scopus
  2. S. Wang and M. Li, “The Cauchy problem for coupled IMBq equations,” IMA Journal of Applied Mathematics, vol. 74, no. 5, pp. 726–740, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. N. Duruk, H. A. Erbay, and A. Erkip, “Blow-up and global existence for a general class of nonlocal nonlinear coupled wave equations,” Journal of Differential Equations, vol. 250, no. 3, pp. 1448–1459, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Chen and H. Zhang, “Initial boundary value problem for a system of generalized IMBq equations,” Mathematical Methods in the Applied Sciences, vol. 27, no. 5, pp. 497–518, 2004. View at Google Scholar · View at Scopus
  5. P. Rosenau, “Dynamics of dense lattices,” Physical Review B, vol. 36, no. 11, pp. 5868–5876, 1987. View at Publisher · View at Google Scholar · View at Scopus
  6. P. L. Christiansen, P. S. Lomdahl, and V. Muto, “On a Toda lattice model with a transversal degree of freedom,” Nonlinearity, vol. 4, no. 2, pp. 477–501, 1991. View at Publisher · View at Google Scholar · View at Scopus
  7. S. K. Turitsyn, “On a Toda lattice model with a transversal degree of freedom. Sufficient criterion of blow-up in the continuum limit,” Physics Letters A, vol. 173, no. 3, pp. 267–269, 1993. View at Google Scholar · View at Scopus
  8. R. L. Pego, P. Smereka, and M. I. Weinstein, “Oscillatory instability of solitary waves in a continuum model of lattice vibrations,” Nonlinearity, vol. 8, no. 6, pp. 921–941, 1995. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Fan and L. Tian, “Compacton solutions and multiple compacton solutions for a continuum Toda lattice model,” Chaos, Solitons and Fractals, vol. 29, no. 4, pp. 882–894, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. A. M. Wazwaz, “The Hirota's bilinear method and the tanh-coth method for multiple-soliton solutions of the Sawada-Kotera-Kadomtsev-Petviashvili equation,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 160–166, 2008. View at Publisher · View at Google Scholar · View at Scopus